XuanZhu Lu

School of Mathematical and Computer Sciences, Fuzhou University, Fuzhou 350002, China, China

Articles in Scholarly Journals [Incomplete List]

  1. The Use of Fractional B-Splines Wavelets in Multiterms Fractional Ordinary Differential Equations
    International Journal of Differential Equations, vol. 2010, Article ID 968186, 13 pages, 2010
  2. The Periodic Solutions of the Compound Singular Fractional Differential System with Delay
    International Journal of Differential Equations, vol. 2010, Article ID 509286, 9 pages, 2010